# SDR AWXA200300866

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 43,484 hours, 19,564 cycles
- Engine: Iae V2500A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008735G
- Part serial: 0223
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 38,007 hours, 17,246 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, RECEIVED ECAM WARNING FOR NR 1 ENG COMPRESSOR VANE FAULT ALONG WITH N1/N2 OVERSPEED, REJECTED TAKEOFF AT 60 KTS, RETURNED TO BLOCK. MX R & R NR 1 ENG VSV ACTUATOR, FAULT STILL PRESENT DURING ENG RUN.  R & R NR 1 ENG FUEL METERING UNIT.  REPLACED LOW/HIGH PRESSURE FUEL PUMP.  PERFORMED IDLE LEAK TEST, HIGH POWER ASSURANCE RUN AND ELECTRONIC ENG CONTROL/FULL AUTHORITY DIGITAL ENG CONTROL TEST.  ALL TESTS GOOD, NO FAULTS NOTED.   VENDOR FUNCTIONAL TEST OF VSV ACT COULD NOT CONFIRM REASON FOR REMOVAL, UNIT OPERATED NORM ON RIG, TESTED & RETURNED TO SERVICE IAW CMM. VENDORS FUNCTIONAL TEST OF FMU, NO FAULT FOUND. UNIT OPERATED NORM ON RIG. VENDOR DID CONFIRM FAILURE OF LOW/HIGH PRESS FUEL PUMP.
